G. C. Pomraning, Linear kinetic theory and particle transport in stochastic mixtures, 1991.

E. W. Larsen and R. Vasques, A generalized linear Boltzmann equation for non-classical particle transport, J Quant Spectrosc Radiat Transfer, vol.700, pp.112-619, 2011.

G. B. Zimmerman, Recent developments in Monte Carlo techniques, 1990.

L. A. Santaló, Integral geometry and geometric probability, 1976.

S. N. Chiu, D. Stoyan, W. S. Kendall, and J. Mecke, Stochastic geometry and its applications, 2013.

S. Torquato, Random heterogeneous materials: microstructure and macroscopic properties, 2002.

J. P. Bouchaud and A. Georges, Anomalous diffusion in disordered media: statistical mechanisms, models and physical applications, Phys Rep, pp.127-293, 0195.

O. Haran, D. Shvarts, and R. Thieberger, Transport in 2D scattering stochastic media: simulations and models, Phys Rev E, pp.6183-89, 2000.

P. Barthelemy, J. Bertolotti, and D. S. Wiersma, A Lévy flight for life, Nature, vol.453, pp.495-98, 2009.

T. Svensson, K. Vynck, M. Grisi, R. Savo, M. Burresi et al., Holey random walks: optics of heterogeneous turbid composites, Phys Rev E, p.87, 2013.

T. Svensson, K. Vynck, E. Adolfsson, A. Farina, A. Pifferi et al., Light diffusion in quenched disorder: role of step correlations, Phys Rev E, p.22141, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00954181

A. B. Davis and A. Marshak, Photon propagation in heterogeneous optical media with spatial correlations, J Quant Spectrosc Radiat Transfer, vol.725, pp.84-87, 2004.

A. B. Kostinski and R. A. Shaw, Scale-dependent droplet clustering in turbulent clouds, J Fluid Mech, pp.434-389, 2001.

F. Malvagi, R. N. Byrne, G. C. Pomraning, and R. Somerville, Stochastic radiative transfer in partially cloudy atmosphere, J Atm Sci, pp.50-2146, 1992.

V. Tuchin, Tissue optics: light scattering methods and instruments for medical diagnosis, 2007.

N. Mercadier, W. Guerin, M. Chevrollier, and R. Kaiser, Lévy flights of photons in hot atomic vapours, Nature Physics, issue.5, pp.602-607, 2008.

C. D. Levermore, G. C. Pomraning, D. L. Sanzo, and J. Wong, Linear transport the-735 ory in a random medium, J Math Phys, vol.27, pp.2526-2562, 1986.

B. Su and G. C. Pomraning, Modification to a previous higher order model for particle transport in binary stochastic media, J Quant Spectrosc Radiat Transfer, vol.54, pp.779-801, 1995.

G. B. Zimmerman and M. L. Adams, Algorithms for Monte Carlo particle trans-740 port in binary statistical mixtures, Trans Am Nucl Soc, vol.287, p.66, 1991.

T. J. Donovan, T. M. Sutton, and Y. Danon, Implementation of Chord Length Sampling for transport through a binary stochastic mixture, Proceedings of the nuclear mathematical and computational sciences: a century in review, a century anew, 2003.

T. J. Donovan and Y. Danon, Application of Monte Carlo chord-length sampling algorithms to transport through a two-dimensional binary stochastic mixture, Nucl Sci Eng, vol.143, pp.226-265, 2003.

M. L. Adams, E. W. Larsen, and G. C. Pomraning, Benchmark results for particle 750 transport in a binary Markov statistical medium, J Quant Spectrosc Radiat Transfer, vol.42, pp.253-66, 1989.

O. Zuchuat, R. Sanchez, I. Zmijarevic, and F. Malvagi, Transport in renewal statistical media: benchmarking and comparison with models, J Quant Spectrosc Radiat Transfer, vol.51, pp.689-722, 1994.

P. S. Brantley, A benchmark comparison of Monte Carlo particle transport algorithms for binary stochastic mixtures, J Quant Spectrosc Radiat Transfer, vol.112, pp.599-618, 2011.

P. S. Brantley and T. S. Palmer, Levermore-Pomraning model results for an interior source binary stochstic medium benchmark problem, Proceedings 760 of the international conference on mathematics, computational methods & reactor physics (M&C2009), 2009.

P. S. Brantley, A comparison of Monte Carlo particle transport algorithms for binary stochastic mixtures, Proceedings of the international 765 conference on mathematics, computational methods & reactor physics (M&C2009), 2009.

R. Vasques, A review of particle transport theory in abinary stochastic medium, 2005.

C. Larmier, F. X. Hugot, F. Malvagi, A. Mazzolo, and A. Zoia, Benchmark solutions for transport in d-dimensional Markov binary mixtures, J Quant Spectrosc Radiat Transfer, p.189, 2017.
URL : https://hal.archives-ouvertes.fr/cea-02434546

J. Serra, Image analysis and mathematical morphology, 1982.

A. Ayu and G. A. Mikhailov, Statistical simulation of an exponentially correlated many-dimensional random field, Russ J Numer Anal Math Modelling, pp.26-263, 2011.

C. Larmier, E. Dumonteil, F. Malvagi, A. Mazzolo, and A. Zoia, Finite-size 780 effects and percolation properties of Poisson geometries, Phys Rev E, p.94, 2016.

J. L. Meijering, Interface area, edge length, and number of vertices in crystal aggregates with random nucleation, Philips Res Rep, issue.8, pp.270-90, 1953.

E. N. Gilbert, Random subdivision of space into crystals, Ann Math Statist, vol.785, pp.33-958, 1962.

R. E. Miles, The random division of space, Suppl Adv Appl Prob, issue.4, pp.243-266, 1972.

R. E. Miles, A synopsis of Poisson flats in Euclidean spaces, Izv Akad Nauk Arm SSR Ser Mat, issue.5, pp.263-285, 1970.

R. Coleman, Random paths through convex bodies, J Appl Probab, issue.6, pp.430-441, 1969.

T. Lepage, L. Delaby, F. Malvagi, and A. Mazzolo, Monte Carlo simulation of fully Markovian stochastic geometries, Prog Nucl Sci Techn, issue.2, pp.743-791, 2011.

D. Stauffer and A. Aharony, Introduction To Percolation Theory, 1994.

G. R. Jerauld, L. E. Scriven, and H. T. Davis, Percolation and conduction on the 3D Voronoi and regular networks: a second case study in topological disorder, J Phys C Solid State Phys, issue.17, pp.3429-3468, 1984.

Y. Deng and H. Blte, Monte Carlo study of the site-percolation model in two and three dimensions, Phys Rev E, p.27, 2005.

S. Blanco and R. Fournier, An invariance property of diffusive random walks, EPL, vol.168, p.61, 2003.
URL : https://hal.archives-ouvertes.fr/hal-02022031

A. Zoia, D. Dumonteil, and A. Mazzolo, Properties of branching exponential 805 flights in bounded domains, EPL, vol.40002, p.100, 2012.

A. Mazzolo, C. De-mulatier, and A. Zoia, Cauchy's formulas for random walks in bounded domains, J Math Phys, p.83308, 2014.

C. De-mulatier, A. Mazzolo, and A. Zoia, Universal properties of branching random walks in confined geometries, EPL, vol.30001, p.107, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01062411

E. Brun, F. Damian, C. M. Diop, E. Dumonteil, F. X. Hugot et al., TRIPOLI-4, CEA, EDF and AREVA reference Monte Carlo code, Ann Nucl Energy, pp.151-60, 2015.